Alert archive / New Jersey / Dense Fog Advisories in 2007
Dense Fog Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at May 9, 2007, 8:40 PM EDT for 4 states. It took effect at May 9, 2007, 9:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2007, 8:40 PM EDT (00:40 UTC)
- In effect from
- May 9, 2007, 9:00 PM EDT
- Expired
- May 10, 2007, 8:13 AM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 23 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 100040 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 840 PM EDT WED MAY 9 2007 DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-101000- /O.NEW.KPHI.FG.Y.0002.070510T0100Z-070510T1300Z/ KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...FREEHOLD... SANDY HOOK...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 840 PM EDT WED MAY 9 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THURSDAY... A LIGHT SOUTH TO SOUTHEAST WIND WILL BRING LOW CLOUDS AND FOG OFF THE OCEAN TONIGHT. VISIBILITY VALUES ARE EXPECTED TO DROP BELOW ONE QUARTER MILE THROUGHOUT MOST OF SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS ISSUED A DENSE FOG ADVISORY FOR TONIGHT INTO THURSDAY MORNING. IF YOU WILL BE DRIVING TONIGHT OR ON THURSDAY MORNING, BE PREPARED FOR YOUR VISIBILITY TO BE REDUCED. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. ALSO, PLAN ON YOUR MORNING COMMUTE TAKING A LITTLE LONGER THAN USUAL DUE TO THE FOG. THE DENSE FOG SHOULD BEGIN TO LIFT BY MID MORNING ON THURSDAY. $$ DEZ001-MDZ008-NJZ009-010-012-015>019-PAZ067>071-101000- /O.NEW.KPHI.FG.Y.0002.070510T0400Z-070510T1300Z/ NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 840 PM EDT WED MAY 9 2007 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... A LIGHT SOUTH TO SOUTHEAST WIND WILL BRING LOW CLOUDS AND FOG OFF THE OCEAN TONIGHT. VISIBILITY VALUES ARE EXPECTED TO DROP BELOW ONE QUARTER MILE THROUGHOUT MUCH OF CENTRAL AND SOUTHERN NEW JERSEY, SOUTHEASTERN PENNSYLVANIA, DELAWARE AND NORTHEASTERN MARYLAND. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS ISSUED A DENSE FOG ADVISORY FOR LATE TONIGHT INTO THURSDAY MORNING. IF YOU WILL BE DRIVING LATE TONIGHT OR ON THURSDAY MORNING, BE PREPARED FOR YOUR VISIBILITY TO BE REDUCED. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. ALSO, PLAN ON YOUR MORNING COMMUTE TAKING A LITTLE LONGER THAN USUAL BECAUSE OF THE FOG. THE DENSE FOG SHOULD BEGIN TO LIFT BY MID MORNING ON THURSDAY. $$ IOVINO
2 follow-up statements
000 WWUS71 KPHI 100837 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 437 AM EDT THU MAY 10 2007 NJZ009-010-012-015-PAZ067>071-100945- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-070510T1300Z/ HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...TRENTON...WEST CHESTER...NORRISTOWN... DOYLESTOWN...MEDIA 437 AM EDT THU MAY 10 2007 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. WHILE LOW CLOUDS AND AREAS OF FOG WILL PERSIST UNTIL MID MORNING, WIDESPREAD LOW VISIBILITIES ARE NOT EXPECTED. THEREFORE, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE DENSE FOG ADVISORY. MOTORISTS SHOULD STILL BE ALERT FOR AREAS OF FOG WITH REDUCED VISIBILITY AND LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. $$ DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-101300- /O.CON.KPHI.FG.Y.0002.000000T0000Z-070510T1300Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 437 AM EDT THU MAY 10 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... AREAS OF FOG WILL COVER THE AREA THIS MORNING REDUCING VISIBILITIES AT TIMES TO LESS THAN ONE HALF MILE. IF YOU WILL BE DRIVING THIS MORNING...BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. ALSO...GIVE YOURSELF EXTRA TIME FOR YOUR MORNING COMMUTE. THE DENSE FOG SHOULD BEGIN TO LIFT BY MID MORNING. $$ RPW
000 WWUS71 KPHI 101213 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 813 AM EDT THU MAY 10 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-101315- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-070510T1300Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 813 AM EDT THU MAY 10 2007 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. SOME LOCALIZED SPOTS OVER SOUTHERN NEW JERSEY, DELAWARE AND THE NORTHERN MARYLAND EASTERN SHORE WERE REPORTING VISIBILITIES OF AROUND ONE MILE THIS MORNING, AND THERE WERE SOME AREAS OF DRIZZLE AS WELL, BUT WIDESPREAD DENSE FOG IS NO LONGER CONSIDERED A THREAT. PEOPLE DRIVING THIS MORNING STILL SHOULD BE CAREFUL IN THE EVENT THAT THEY ENCOUNTER PATCHY DENSE FOG OR DRIZZLE. USE LOW-BEAM LIGHTS, DRIVE SLOWLY AND LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF AND OTHERS. $$ MPD
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at May 9, 4:02 PM EDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 9, 4:02 PM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT WED MAY 9 2007
.SYNOPSIS...
SURFACE HIGH PRESSURE WILL BREAK DOWN TONIGHT AND TOMORROW. THIS
WILL ALLOW A COLD FRONT TO PUSH THROUGH THE REGION LATE ON FRIDAY.
HIGH PRESSURE WILL STRENGTHEN ACROSS THE AREA ON SATURDAY AND
PERSIST THROUGH MONDAY. ANOTHER FRONTAL SYSTEM IS THEN EXPECTED TO
ARRIVE TUESDAY OR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
YOU CAN FEEL THE HUMIDITY IN THE AIR THIS AFTERNOON WITH DEWPOINTS
IN THE UPPER 50S TO MIDDLE 60S. WHILE DEWPOINTS ARE UP ABOUT 10 TO
15 DEGREES ACROSS THE COASTAL PLAIN, THEYRE UP A WHOPPING 25 TO 30
DEGREES ACROSS THE INTERIOR. 12Z BUFKIT SOUNDINGS SUPPLIED THE
REGION WITH A GOOD AMOUNT OF INSTABILITY. CAPES FOR THIS AFTERNOON
ACROSS THE INTERIOR WERE IN EXCESS OF 1000 J/KG WHILE LIS DROPPED
TO -4 IN SOME CASES. THE MISSING SYNOPTIC INGREDIENT WAS A TRIGGER.
BUT AS THE AFTERNOON PROGRESSED, BOTH A SEABREEZE AND BAYBREEZE
DEVELOPED AND IN THE LAST HOUR OR TWO, ISOLATED SHOWERS HAVE
DEVELOPED. WELL CARRY 20 POPS INTO THE EARLY EVENING BECAUSE OF
THIS ACROSS THE CENTRAL AND SOUTHERN ZONES, EXCLUDING THE COASTAL
STRIP.
LATER TONIGHT, ANOTHER ROUND OF FOG AND LOW CLOUDS ARE EXPECTED. THE
FOG IS EXPECTED TO BECOME DENSE IN SPOTS AND COULD NECESSITATE A
DENSE FOG ADVISORY LATER THIS EVENING OR OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
THE MENTION OF FOG AND LOW CLOUDS WERE RETAINED IN THE EARLY MORNING
HOURS ON THURSDAY. SKIES SHOULD BECOME PARTLY SUNNY THEREAFTER.
WELL HIT POPS A LITTLE HARDER ACROSS THE WESTERN ZONES WITH THE
APPROACH OF A SURFACE TROF. WHILE I CANT RULE OUT AN ISOLATED
STRONG THUNDERSTORM, THE BEST INGREDIENTS FOR ANY INTENSE
THUNDERSTORMS ON A LARGE SCALE LEVEL SHOULD STAY TO OUR WEST THROUGH
00Z FRI. EITHER CHANCE OR SLIGHT CHANCE POPS WERE MAINTAINED ON
THURSDAY NIGHT WITH THE ADVANCE OF THE SURFACE TROF. THE ACTUAL
FRONTAL PASSAGE WILL BE LATE ON FRIDAY. THE HIGHEST POPS AND THE
GREATEST LIKELIHOOD FOR THUNDERSTORMS ON FRIDAY APPEARS TO BE ACROSS
THE SOUTHERN ZONES IN THE AFTERNOON.
TEMPERATURES WILL RUN ABOVE NORMAL THROUGH THE PERIOD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE FORECAST PERIOD BEGINS WITH A COLD FRONT WORKING THROUGH THE
SOUTHERN PORTION OF THE CWA. HIGH PRESSURE WILL BEGIN TO OOZE IN
FROM THE NORTHWEST ON SATURDAY, CENTER ITSELF OVERHEAD ON SUNDAY
NIGHT, AND PUSH OFF THE COAST ON MONDAY.
THE MID-LEVEL FLOW GOES PRETTY MUCH ZONAL BY TUESDAY. WITH THE
NEARLY ZONAL FLOW, A SURFACE COLD FRONT WILL TAKE ITS SWEET TIME AS
IT CROSSES THE REGION TUESDAY NIGHT INTO WEDNESDAY.
USING A COMBINATION OF THE ECMWF/NCEP ENSEMBLE MEAN, ILL RESTRICT
ANY PRECIPITATION CHANCES TO OUR SOUTHERN ZONES ON FRIDAY NIGHT AND
INTO SATURDAY WITH THE DEPARTING COLD FRONT. MOTHERS DAY CONTINUES
TO LOOK DRY WITH HIGH PRESSURE SHIFTING FROM THE GREAT LAKES TO THE
MID-ATLANTIC REGION DURING THE COURSE OF THE DAY. WITH REALLY NO
CHANGE FROM YESTERDAYS THINKING, ILL KEEP THE POPS IN PLACE MONDAY
NIGHT INTO TUESDAY. FOR WEDNESDAY, THE NEW DAY 7, ILL KEEP THE POPS
GOING WITH THE SLOW MOVING SURFACE FRONT EXPECTED.
AS FOR TEMPERATURES, THEYLL REMAIN ABOUT NORMAL OR RISE TO ABOVE
NORMAL STATUS THROUGH THE PERIOD. SUNDAY COULD POTENTIALLY BE THE
COOLEST DAY OF THE EXTENDED, IF THINGS PAN OUT, ESPECIALLY ALONG THE
COAST AND COASTAL PLAIN WHERE ONSHORE BREEZES ARE FORECAST.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
EARLY AFTN DWPTS ARE AT OR ABOVE ALL GUIDANCE MIN TEMPS THE SFC
FLOW MAINTAINS AN ONSHORE TRAJECTORY FOR AT LEAST THE SIX
SOUTHEASTERNMOST TAF SITES, AND BUFKIT SOUNDINGS ALL SITES ARE
DEVELOPING A SATURATED SURFACE LAYER. WE THEREFORE ARE FORECASTING A
REPEAT OF LAST NIGHTS LOW CIGS AND VSBYS, WITH THE ADVENT OF THEM
COMING A BIT EARLIER AND THE EXTENT OF THEM REACHING FURTHER NW THAN
LAST NIGHT. WE FORECAST IMPROVING CONDITIONS BY LATE MORNING PER
CLIMATOLOGY AND BUFKIT.
IN THE LONGER TERM, A SLOW MOVING BOUNDARY MAY TRIGGER SOME
CONVECTION ANY TIME FROM THURSDAY NIGHT TO FRIDAY NIGHT. WHETHER OR
NOT THURSDAY NIGHT IS ANOTHER NIGHT OF LOW CIGS AND FOG WOULD DEPEND
UPON WHETHER WE MAINTAIN THE ONSHORE FLOW AND WHETHER MID CLOUDS
COME IN AND CUT OFF A DROP IN TEMPS TO THE DWPTS. AS OF RIGHT NOW,
MORE FOG AND STRATUS FOR THURSDAY NIGHT CANT BE RULED OUT.
&&
.MARINE...
SEAS AT 44025 ARE DOWN TO 3.9 FT IN 9 SEC SWELLS. AT AVALON, SEAS
ARE 3.6 FT IN 9 SEC SWELLS. AT 44025, SEAS ARE 5.6 FT IN 9 SEC
SWELLS, WHICH PUTS THEM ABOUT 1.5 FT BELOW WAVE WATCH. WE WILL USE
ALL THIS TO DROP THE SCA FOR WATERS FROM LITTLE EGG INLET TO CAPE
HENLOPEN, AND LET IT CONTINUE UNTIL 00Z FOR WATERS FROM CAPE
HENLOPEN TO FENWICK ISLAND. SUSTAINED WINDS AND GUSTS THROUGH THE
PERIOD ARE FORECAST TO REMAIN BELOW SCA CRITERIA.
MORE WIDESPREAD FOG IS EXPECTED TONIGHT, AS THE WATER TEMPS ARE IN
THE 50S AND THE DWPTS COMING ONSHORE ARE AROUND 60. FOG EXPECTED TO
BECOME MORE PATCHY DURING COURSE OF THE DAY, BUT MAY REDEVELOP THU
NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
EVENING FOR ANZ455.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION...DELISI
MARINE...DELISIHazardous weather outlook, May 9, 9:32 AM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 932 AM EDT WED MAY 9 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-101100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 932 AM EDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PENNSYLVANIA...NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES...DELAWARE AND ADJACENT PORTIONS OF THE MARYLAND EASTERN SHORE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME, ALTHOUGH THUNDERSTORMS ARE POSSIBLE LATE THURSDAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450-451-101100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 932 AM EDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DELAWARE BAY AND THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME, ALTHOUGH THUNDERSTORMS ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-101100- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 932 AM EDT WED MAY 9 2007 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME, ALTHOUGH THUNDERSTORMS ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:56 PM EDT | Marine Weather Statement | PHI | 15 hr | |
| May 10, 3:05 PM EDT | Marine Weather Statement | PHI | 21 hr |
Nearby
Dense Fog Advisories in New Jersey, 2007Dense Fog Advisories in Maryland, 2007Dense Fog Advisories in Delaware, 2007Every dense fog advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.